# SDR UPS07M50202

- Difficulty date: May 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO STA 5-113 THRU 1541, LONGERON L48 FOUND WITH CORROSION AS MARKED.  CTR CARGO STA 5-119 L48 SPLICE REMOVED PER SRM 51-33-01 V2 R38.  DAMAGED LONGERON STA 5-113 THRU 1551 TRIMMED PER SRM 53-10-00 V1 FIG 2 R38, STA 5-119 L48 SPLICE & STA 1551 L48 REPAIR LONG & SPLICE FASTENER HOLES PICKED UP PER SRM 51-31-01 V2 R38.  REPAIR PARTS & SPLICE INSP OK TO INSTALL.  CTR CARGO L48 & STA 1551 INSTALLED PER SRM 51-33-01 VOL 2 R38.
